Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Boundary continuity of holomorphic functions in the ball


Author: Frank Beatrous
Journal: Proc. Amer. Math. Soc. 97 (1986), 23-29
MSC: Primary 32A40; Secondary 30D40, 32A30
MathSciNet review: 831380
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that any holomorphic function on the unit ball of $ {{\mathbf{C}}^n}$ with $ n$th partial derivatives in the Hardy class $ {H^1}$ has a continuous extension to the closed unit ball, and that the restriction to any real analytic curve in the boundary which is nowhere complex tangential is absolutely continuous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A40, 30D40, 32A30

Retrieve articles in all journals with MSC: 32A40, 30D40, 32A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0831380-3
PII: S 0002-9939(1986)0831380-3
Article copyright: © Copyright 1986 American Mathematical Society